# SDR FDEA201810052795

- Difficulty date: October 5, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N688FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 874
- Aircraft time: 15,609 hours, 8,820 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327099200200
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPT 241RJ FLOOR PANEL BROKEN. FABRICATED 241RJ FLOOR PANEL ON T18/1869458 IAW SRZ-25-005. CAT "A" MAJOR REPAIR. INSTALLED ON WORK CARD 240-FL-FIT SEQ# 000060
